Hi everyone I'm on day 20 of sertraline I have noticed a difference as in I'm not so depressed and the anxiety has lifted quite a bit I still have intrusive thoughts starting to worry these won't go but am still hopeful the tablets are going to work
Sertraline 100mg day 20?
Question posted by Katyf on 28 Sep 2016
Last updated on 1 October 2016
I've taken Sertraline 100mg for years. It's always helped me. But in the past few month I felt myself sort of slipping back in to a depressed mode, so I spoke with my doctor. Since 100mg is a pretty low dose, she upped it to 150mg. It helped a lot. But I've always responded well to antidepressants, I've taken several kinds over the years. Without them, I'd just be crying all the time for no apparent reason. There are times I've thought I didn't need them anymore, and tried going it without them, but within a week or so, there I'd be crying over nothing again. My doctor said I would probably need to take them the rest of my life. When you have what's called "clinical depression" it's an ongoing thing. Most of the antidepressants really help. Hang in there for a while, and as the weeks pass you'll realize you're having better days. Good luck to you!
Glad to hear this I am on day 13 and still feel bit anxious specially in the morning did you have shaky hands . I was also prescribed Diazapan to help with side effects but really only take if things get unbearable you have given me some hope as you are feeling better after 20 days as have read lots of horror stories about this drug really must stop reading about it xx
Hi, Katy! Good to hear that you're doing better. Three to four weeks is typical to feel good benefits from the medication, and six to eight weeks to reach full therapeutic levels. Stay positive and enjoy each day!
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.